Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Stable complete minimal surfaces in $R^3$ are planes


Authors: M. do Carmo and C. K. Peng
Journal: Bull. Amer. Math. Soc. 1 (1979), 903-906
MSC (1970): Primary 53A10; Secondary 94F10
DOI: https://doi.org/10.1090/S0273-0979-1979-14689-5
MathSciNet review: 546314
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. L. Barbosa and M. do Carmo, On the size of a stable minimal surface in R, Amer. J. Math. 98 (1976), 515-528. MR 413172
  • 2. M. do Carmo and A. M. da Silveira, Globally stable complete minimal surfaces in R, Proc. Amer. Math. Soc. (to appear).
  • 3. M. do Carmo and C. K. Peng, Stable complete minimal hypersurfaces (to appear). MR 714373
  • 4. D. Fischer-Colbrie and R. Schoen, The structure of complete stable minimal surfaces in 3-manifolds of nonnegative scalar curvature (preprint). MR 562550

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53A10, 94F10

Retrieve articles in all journals with MSC (1970): 53A10, 94F10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1979-14689-5

American Mathematical Society